Georgian Mathematical Journal

, Volume 2, Issue 6, pp 603–612 | Cite as

An interpolation inequality involving Hölder norms

  • Alois Kufner
  • Andreas Wannebo


An interpolation inequality of Nirenberg, involving Lebesgue-space norms of functions and their derivatives, is modified, replacing one of the norms by a Hölder norm.

1991 Mathematics Subject Classification

26D10 46E35 

Key words and phrases

Interpolation inequalities Hölder norms Sobolev imbedding dilation formula 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. Nirenberg, On elliptic partial differential equations.Ann. Scuola Norm. Sup. Pisa 13(1959), 115–162.Google Scholar
  2. 2.
    R. C. Brown and D. B. Hinton, Sufficient conditions for weighted inequalities of sum form.J. Math. Anal. Appl. 112(1985), 563–578.Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • Alois Kufner
    • 1
  • Andreas Wannebo
    • 2
  1. 1.Mathematical InstituteAcad. Sci. of the Czech RepublicPraha 1Czech Republic
  2. 2.Dept. of MathematicsRoyal Institute of TechnologyStockholmSweden

Personalised recommendations